Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 947171, 18 pages
Research Article

Polar Functions for Anisotropic Gaussian Random Fields

School of Statistics and Mathematics, Zhejiang Gongshang University, Hangzhou 310018, China

Received 13 December 2013; Accepted 2 January 2014; Published 24 March 2014

Academic Editor: Litan Yan

Copyright © 2014 Zhenlong Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhenlong Chen, “Polar Functions for Anisotropic Gaussian Random Fields,” Abstract and Applied Analysis, vol. 2014, Article ID 947171, 18 pages, 2014. doi:10.1155/2014/947171